# SDR 96ZZZM843

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115BS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC324
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BIL - NOSE GEAR INTRANSIT RED LIGHT WOULD NOT EXTINGUISH UPON GEAR RETRACTION DURING CLIMB-OUT.  SELECTED GEAR DOWN, SHOWED THREE GREEN, RETURNED AND LANDED UNEVENTFULLY.  UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED UPLOCK SWITCH PER MM.  GEAR RETRACT FUNCTION CHECK PERFORMED NORMALLY SEVERAL TIMES.
